Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter August 27, 2008

I and I*-convergence of double sequences

  • Pratulananda Das EMAIL logo , Pavel Kostyrko , Władysław Wilczyński and Prasanta Malik
From the journal Mathematica Slovaca


The idea of I-convergence was introduced by Kostyrko et al (2001) and also independently by Nuray and Ruckle (2000) (who called it generalized statistical convergence) as a generalization of statistical convergence (Fast (1951), Schoenberg(1959)). For the last few years, study of these convergences of sequences has become one of the most active areas of research in classical Analysis. In 2003 Muresaleen and Edely introduced the concept of statistical convergence of double sequences. In this paper we consider the notions of I and I*-convergence of double sequences in real line as well as in general metric spaces. We primarily study the inter-relationship between these two types of convergence and then investigate the category and porosity position of bounded I and I*-convergent double sequences.

[1] BALÁŽ, V.— ČERVEŇANSKÝ, J.— KOSTYRKO, P.— ŠALÁT, T.: I-convergence and I-continuity of real functions. In: Acta Mathematica 5, Faculty of Natural Sciences, Constantine the Philosopher University, Nitra, 2004, pp. 43–50. Search in Google Scholar

[2] BALCERZAK, M.— DEMS, K.: Some types of convergence and related Baire systems, Real Anal. Exchange 30 (2004), 267–276. 10.14321/realanalexch.30.1.0267Search in Google Scholar

[3] DEMIRCI, K.: I-limit superior and limit inferior, Math. Commun. 6 (2001), 165–172. Search in Google Scholar

[4] DEMS, K.: On I-Cauchy sequences, Real Anal. Exchange 30 (2004), 123–128. 10.14321/realanalexch.30.1.0123Search in Google Scholar

[5] FAST, H.: Sur la convergence statistique, Colloq. Math. 2 (1951), 241–244. 10.4064/cm-2-3-4-241-244Search in Google Scholar

[6] FRIDY, J. A.: On statistical convergence, Analysis (Munich) 5 (1985), 301–313. Search in Google Scholar

[7] FRIDY, J. A.: Statistical limit points, Proc. Amer. Math. Soc. 118 (1993), 1187–1192. in Google Scholar

[8] HOBSON, E. W.: The Theory of Functions of a Real Variable, Vol. II (2nd ed), Cambridge Univ. Press, Cambridge, 1926. Search in Google Scholar

[9] KOLODZIEJ, W.: Wybrane rozdzialy analizy matematycznej, PWN, Warszawa, 1970 (Polish). Search in Google Scholar

[10] KOSTYRKO, P.— ŠALÁT, T.— WILCZYŃSKI, W.: I-convergence, Real Anal. Exchange, 26 (2000/2001), 669–686. 10.2307/44154069Search in Google Scholar

[11] KOSTYRKO, P.— MAČAJ, M.— ŠALÁT, T.— SLEZIAK, M.: I-convergence and extremal I-limit points, Math. Slovaca, 55 (2005), 443–464. Search in Google Scholar

[12] LAHIRI, B. K.— DAS, P: Further remarks on I-limit superior and I-limit inferior, Math. Commun. 8 (2003), 151–156. Search in Google Scholar

[13] LAHIRI, B. K.— DAS, P: I and I*-convergence in topological spaces, Math. Bohem. 130 (2005), 153–160. 10.21136/MB.2005.134133Search in Google Scholar

[14] MÓRICZ, F.: Statistical convergence of multiple sequences, Arch. Math. (Basel) 81 (2003), 82–89. 10.1007/s00013-003-0506-9Search in Google Scholar

[15] MURESALEEN — EDELY, O. H. H.: Statistical convergence of double sequences, J.Math. Anal. Appl. 288 (2003), 223–231. in Google Scholar

[16] NEUBRUN, T.— SMÍTAL, J.— ŠALÁT, T.: On the structure of the space M(0, 1), Rev. Roumaine Math. Pures Appl., 13 (1958), 377–386. Search in Google Scholar

[17] NURAY, F.— RUCKLE, W. H.: Generalized statistical convergence and convergence free spaces, J. Math. Anal. Appl. 245 (2000), 513–527. in Google Scholar

[18] PRINGSHEIM, A.: Zur Theorie der zweifach unendlichen Zahlenfolgen, Math. Ann. 53 (1900), 289–321. in Google Scholar

[19] ŠALÁT, T.: On statistically convergent sequences of real numbers, Math. Slovaca, 30 (1980), 139–150. Search in Google Scholar

[20] SAVAS, E.— MURESALEEN: On statistically convergent double sequences of fuzzy numbers, Inform. Sci. 162 (2004), 183–192. in Google Scholar

[21] SCHOENBERG, I. J.: The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361–375. in Google Scholar

[22] TRIPATHY, C.— TRIPATHY, B. C.: On I-convergent double series, Soochow J. Math. 31 (2005), 549–560. Search in Google Scholar

[23] ZAJÍČEK, L.: Porosity and σ-porosity, Real Anal. Exchange 13 (1987–88), 314–350. 10.2307/44151885Search in Google Scholar

Published Online: 2008-8-27
Published in Print: 2008-10-1

© 2008 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 4.3.2024 from
Scroll to top button